# SDR A6WA201140430

- Difficulty date: May 20, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 25,326 hours, 23,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE BELOW RT 1 STRAP AFT OF RVSM AREA AT FS 200.00.  REPAIRED DENT DAMAGE ON FS 200 BELOW RT 1 STRAP AFT OF RVSM AREAS.
